# SDR AALA202411122840

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 13,980 hours, 2,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401800101
- Condition: Damaged
- Location: Zone 700
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON GEAR RETRACTION GEAR DISASGREE AND GEAR DOOR MESSAGE ANNUNCIATOR ON EICAS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. **SUPPLEMENTAL REPORT FOR (AALA202411072840): REPAIRED CONNECTOR AT M3209001 ((AALA202411072840)), PER AMM 32-09-03-03A-320A. REMOVE AND REPLACED CANNON PLUG AT M3209001 ((AALA202411122135)), PER AMM 32-09-11. REMOVE AND REPLACED LEFT HAND GEAR TRUCK POSITION ACTUATOR ((AALA202411127505)), PER AMM 32-32-13.
